Top answers from doctors based on your search:
Disclaimer

is sleeping pills dangerous for the heart

A 34-year-old member asked:
Dr. Barton Cook
31 years experience Pediatric Cardiology
Depends: Some murmurs are innocent, others serious. You really need to ask your doctor.
Dr. Steven Neish
38 years experience Pediatric Cardiology
Diagnosis: "heart murmur" is not a diagnosis, but rather is a nonspecific finding on physical examination. Ask your doctor if you have a heart problem or a norma ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Diazepam: Indigestion can occur. https://www.drugs.com/sfx/diazepam-side-effects.html
A 43-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Yes: Unless you're dying with end-stage congestive heart failure (hopefully not), the murmur is not an issue. However, Xanax (alprazolam) and sleeping pil ... Read More
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Xanax (alprazolam): Prescribed by a physician and murmur is monitored, you are a-ok.
A 26-year-old male asked:
Dr. John Van der Werff
39 years experience Dentistry
Caffeine: Sounds like you may have had a reaction to caffeine. It should be checked by your physician.
1
1 thank
A 34-year-old male asked:
Dr. Katherine Caldwell
17 years experience General Practice
Sleep hygiene: Check the National Sleep Foundation website for more tips on good sleep hygiene: https://sleepfoundation.org. Avoid caffeine after noon, and avoid al ... Read More
1
1 thank
A member asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Heartburn: Heartburn or reflux should respond to omeprazole or famotidine. Carafate helps. Avoid alcohol,caffeine,nicotine, aspirin,or anti-inflammatory medicati ... Read More
A 24-year-old male asked:
Dr. Kathy Robinson
32 years experience Family Medicine
Not dangerous: Ativan (lorazepam) is generally not dangerous for your heart, especially at such a low dose. However, if your heart rate is that low I would definitel ... Read More
A 28-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Hello: See that you are on xanax, Lyrica (pregabalin) and mirtzapine. Please let your prescribing doctor know about how your symptoms have changed since your ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month